# SDR AU000103

- Difficulty date: February 13, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Out Of Adj
- Location: Propeller
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT PROPELLER RPM OUT OF ADJUSTMENT AND FLUCTUATING.
